A relative GAGA principle for families of curves

Research output: Contribution to journalArticlepeer-review

3 Scopus citations


We prove a relative GAGA principle for families of curves, showing: (i) analytic families of pointed curves whose fibres have finite automorphism groups are algebraizable; and (ii) analytic birational models of \mathcal {M}-{g,n} possessing modular interpretations with the finite automorphism property are algebraizable. This is accomplished by extending some well-known GAGA results for proper schemes to non-separated Deligne-Mumford stacks.

Original languageEnglish (US)
Pages (from-to)29-48
Number of pages20
JournalJournal of the London Mathematical Society
Issue number1
StatePublished - Aug 2014

ASJC Scopus subject areas

  • General Mathematics


Dive into the research topics of 'A relative GAGA principle for families of curves'. Together they form a unique fingerprint.

Cite this